Alert archive / Missouri / Flash Flood Warnings in 2010
Flash Flood Warning 20, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 8, 2010, 6:21 PM CDT for Clay County, Jackson County, Ray County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2010, 6:21 PM CDT (23:21 UTC)
- Expired
- Jun 8, 2010, 9:27 PM CDT
- In force
- 3 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, MO, Jackson County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 45 km from the middle of the area, began a volume at 23:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.4 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1646 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 713 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
852
WGUS53 KEAX 082321
FFWEAX
MOC047-095-177-090530-
/O.NEW.KEAX.FF.W.0020.100608T2321Z-100609T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
621 PM CDT TUE JUN 8 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
SOUTHERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
SOUTHWESTERN RAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 1230 AM CDT
* AT 618 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL CLUSTERS OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THAT
ARE MOVING OR WILL MOVE ACROSS THE WARNED AREA. RAINFALL RATES OF
2 TO 3 INCHES OF RAIN IN A LITTLE MORE THAN ONE HOUR WILL BE
POSSIBLE WITH THESE STORMS...WITH RAINFALL APPROACHING 3 TO 4
FOUR INCHES IN SPOTS. THESE RAINFALL RATES WILL LEAD TO
RAPID PONDING OF WATER ON ROADWAYS...AND COULD QUICKLY INUNDATE
THE DOWNTOWN LOOP AND PORTIONS OF INTERSTATE 70. IN ADDITION...
STORM DRAINS WILL BECOME OVERWHELMED QUICKLY.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BUCKNER...CLAYCOMO...COURTNEY...EXCELSIOR SPRINGS...GLADSTONE...
INDEPENDENCE...KANSAS CITY...LIBERTY...NORTH KANSAS CITY...
RIVERSIDE...SUGAR CREEK...AVONDALE...CRYSTAL LAKES...GLENAIRE...
KANSAS CITY DOWNTOWN...LEVASY...MISSOURI CITY...NORTHMOOR...
OAKVIEW...ORRICK...PLEASANT VALLEY...SIBLEY AND WOODS HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3924 9461 3939 9410 3913 9411 3904 9461
3907 9461 3907 9460 3915 9460 3916 9461
3922 9461
$$
SF1 follow-up statement
714
WGUS73 KEAX 090227
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
927 PM CDT TUE JUN 8 2010
MOC047-095-177-090242-
/O.CAN.KEAX.FF.W.0020.000000T0000Z-100609T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON MO-CLAY MO-RAY MO-
927 PM CDT TUE JUN 8 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN RAY...
SOUTHERN CLAY AND NORTHERN JACKSON COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3924 9461 3939 9410 3913 9411 3904 9461
3907 9461 3907 9460 3915 9460 3916 9461
3922 9461
$$
SFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 4:05 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Jun 8, 4:05 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
405 PM CDT TUE JUN 8 2010
...MESOSCALE CONVECTIVE DISCUSSION...
DESPITE FILTERED SUNSHINE THE ATMOSPHERE HAS NEARLY FULLY RECOVERED
AHEAD OF SURFACE FRONT. THE AIRMASS HAS BECOME EXTREMELY UNSTABLE
WITH 3000 TO 4000 J/KG CAPE. FURTHER DESTABILIZATION IS EXPECTED AND
WE MAY SEE UPWARDS OF 5000 J/KG OF SBCAPE FOR STORMS TO WORK WITH. AS
STORMS INITIALLY DEVELOP...GIVEN THE EXTREME INSTABILITY...0-6KM
SHEAR ON THE ORDER OF 35 TO 40 KTS WILL SUPPORT ORGANIZED STORMS WITH
SUPERCELLS LIKELY. GIVEN LOW CONDENSATION LEVELS THESE STORMS WOULD
WILL BE CAPABLE OF PRODUCING TORNADOES. THE PRESENCE OF A SYNOPTIC
FRONT AND THE LIKELY INTERSECTION OF THAT FRONT WITH AN OUTFLOW
BOUNDARY WILL LEAD TO AN ENHANCED TORNADO THREAT FROM EAST CENTRAL
KANSAS THROUGH WEST CENTRAL MISSOURI.
THE EXTREME INSTABILITY WILL ALSO SUPPORT THE POTENTIAL FOR VERY
LARGE HAIL. HOWEVER...FREEZING LEVELS BETWEEN 15 AND 16 THOUSAND
FEET...BASED OFF THE 18Z TOP SOUNDING...INDICATE THAT A CORE WOULD
HAVE TO BE VERY LARGE WITH 50 DBZ HEIGHTS LIKELY NEEDING TO HIT 40-44
THOUSAND FEET. DAMAGING WINDS WOULD ALSO BE A THREAT INITIALLY WITH
ANY DOWNDRAFTS FROM THE SUPERCELLS.
ANOTHER HAZARD WITH THIS SCENARIO IS THE POTENTIAL FOR FLASH
FLOODING. PRECIPITABLE WATER VALUES AROUND 2 INCHES SUGGEST A STRONG
POTENTIAL FOR EXTREMELY HEAVY RAIN. THIS COULD OCCUR WITH ANY INITIAL
STORM BUT ESPECIALLY AS THE STORMS FORM INTO A CONVECTIVE SYSTEM THIS
EVENING. AS THE STORMS FORM INTO A CONVECTIVE SYSTEM DAMAGING WINDS
WILL BE THE MAIN HAZARD. HOWEVER WITH LOW LEVEL SHEAR BECOMING
DOMINANT...TORNADOES EMBEDDED WITHIN A LINEAR SYSTEM ARE ALSO
POSSIBLE. ALL OF THIS ACTIVITY IS EXPECTED TO PUSH EAST/SOUTHEAST OF
THE FORECAST AREA LATE THIS EVENING.
11
.DISCUSSION...
NEAR TERM/THIS AFTERNOON-TONIGHT...
POST MCS AIRMASS CONTINUES TO RECOVER FROM WEST TO EAST WITH SURFACE
DEWPOINTS IN THE LOWER 70S BEING ADVECTED BACK INTO THE REGION ON
GUSTY SW WINDS. SURFACE BASED ML CAPES PER SPC MESOSCALE PAGE HAVE
REACHED 6000 J/KG BUT IT IS APPARENT FROM THE STORM EVOLUTION OVER
EAST CENTRAL KS THAT WE ARE NOT TAPPING INTO ALL OF THAT AS THEIR
STORM MOTION EXCEEDS THAT OF SURFACE BASED STORMS...PLUS INSPECTION
OF KTOP 18Z SOUNDING AND BUFR SOUNDINGS SHOWS A PRONOUNCED FRONTAL
TYPE INVERSION LEFT OVER FROM THIS MORNINGS MCS THAT HAS YET TO BE
OVERCOME. WHEN THAT DOES EXPECT TO SEE STORMS BECOME MORE SURFACE
BASED. THAT MAY BE WHAT IS OCCURRING FROM NORTH OF ICT TO EMP. HRRR
MESOSCALE CONVECTIVE MODEL HAS BEEN ADVERTISING RAPID DEVELOPMENT
OVER EAST CENTRAL KS/NW MO BY 21Z AND RADAR TRENDS SUPPORT THIS
MODEL. EXPECT TO SEE CONTINUED GROWTH AND INCREASING STRENGTH OF A
DEVELOPING MCS OVER THE WEST CENTRAL CWA WHICH WILL TRACK ESE THIS
EVENING. HAVE SOME CONCERN THAT WE WILL SEE SOME TRAINING OF
CONVECTION OVER THE SOUTHERN TWO TIERS OF COUNTIES THIS EVENING AS
THE LOW LEVEL JET VEERS TO THE WSW AND FEEDS VERY MOISTURE LADEN AIR
WITH PWATS IN EXCESS OF 2 INCHES INTO THE BACK SIDE OF THE COMPLEX.
FORTUNATELY FFG VALUES OVER THE SOUTHERN PORTION OF THE CWA ARE HIGH
ENOUGH THAT THEY SHOULD BE ABLE TO HANDLE MOST OF THE RAINFALL.
HIGH DEGREE OF INSTABILITY AND MODERATE 0-6KM WIND SHEAR WILL
SUPPORT SEVERE WEATHER. WHILE DAMAGING WINDS WILL BE A PRIMARY
THREAT...LARGE HAIL IS STILL A POSSIBILITY DESPITE HIGH FREEZING
LEVEL. MODERATELY STRONG 0-1KM SHEAR IS ALSO STRONG ENOUGH TO
SUPPORT A TORNADO THREAT WITH DISCRETE SUPERCELLS DURING THE INITIAL
PHASE OF CONVECTIVE DEVELOPMENT.
THE STRONGEST ACTIVITY SHOULD EXIT THE SOUTHERN CWA BY MIDNIGHT BUT
ELEVATED SCATTERED SHOWERS COULD LINGER OVER THE SOUTHERN CWA INTO
THE PRE-DAWN HOURS.
MJ
WEDNESDAY - THURSDAY...
REMNANTS FROM TONIGHTS CONVECTIVE SYSTEM ARE EXPECTED TO HAVE
PUSHED SOUTH AND EAST OF THE FORECAST AREA BY LATE WEDNESDAY
MORNING. THIS SHOULD LEAVE THE FORECAST AREA DRY FOR THE AFTERNOON
AND EVENING WITH TEMPERATURES RECOVERING INTO THE MID 80S. FOR
THURSDAY...A CHANCE OF THUNDERSTORMS WILL RETURN TO THE AREA AS A
LOW LEVEL JET ADVECTS WARM...MOIST AIR BACK INTO THE AREA. VERY WARM
AIR ALOFT WILL INHIBIT ANY CONVECTION ACROSS OUR SOUTHWESTER ZONES
DURING THE DAY BUT PRECIPITATION IS POSSIBLE ON THE NOSE OF THIS
WARM ADVECTION ACROSS NORTHEASTERN PORTIONS OF THE FORECAST AREA.
THE VERY WARM AIR ALOFT WILL ALSO SUPPORT HIGHS REACHING INTO THE
MID TO UPPER 80S.
11
MEDIUM RANGE (FRIDAY THROUGH TUESDAY)...
EXTENDED MODELS MORE OR LESS AGREE WITH POSITION OF LONG WAVE
FEATURES EARLY IN THE MEDIUM RANGE WHERE THEY SHOW A FAIRLY HIGH
AMPLITUDE UPPER LOW OVER THE WESTERN THIRD OF THE US WITH RIDGING
FURTHER EAST. LOTS OF MODEL TO MODEL AND RUN TO RUN DISAGREEMENT OF
POSITION AND TIMING OF FEATURES LATE IN THE EXTENDED AND THE ONLY
THING MISSING FROM THE ENSEMBLE SPAGHETTI CHARTS IS THE
MARINARA...THUS CONFIDENCE ISNT REAL HIGH ON ANY OF THE INDIVIDUAL
SOLUTIONS AND FORECAST IS SOMEWHERE AROUND CLIMATOLOGY.
AB
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR MOZ039-040-
043>046-053-054.
KS...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR KSZ057-060.
&&Hazardous weather outlook, Jun 8, 1:19 PM CDT, 5 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 119 PM CDT TUE JUN 8 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091830- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT- ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 119 PM CDT TUE JUN 8 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO REFORM THIS AFTERNOON MAINLY SOUTH OF A KANSAS CITY TO KIRKSVILLE LINE...WITH THE GREATEST THREAT FOR SEVERE WEATHER SOUTH OF A KANSAS CITY TO MOBERLY LINE. WHILE DAMAGING WINDS AND VERY LARGE HAIL WILL BE THE PRIMARY SEVERE THREATS...ISOLATED TORNADOES WILL BE POSSIBLE. ALTHOUGH THE AIRMASS OVER THE OUTLOOK AREA WAS STABILIZED FROM THIS MORNINGS THUNDERSTORM COMPLEX IT IS EXPECTED TO BECOME INCREASINGLY UNSTABLE DURING THE AFTERNOON AND EVENING HOURS. LOOKING UPSTREAM THE ENVIRONMENTAL AIR HAS RAPIDLY RECOVERED AND BECOME UNSTABLE OVER KANSAS. A COLD FRONT DROPPING SOUTHEAST THROUGH NORTHWEST MISSOURI WILL BECOME THE NEXT FEATURE TO FOCUS ON AS IT INTERACTS WITH THIS INCREASINGLY UNSTABLE AIRMASS. THUNDERSTORMS ARE EXPECTED TO RAPIDLY FORM BY MID AFTERNOON ALONG AND JUST AHEAD OF THIS FRONT FROM EAST CENTRAL KANSAS INTO NORTHERN MISSOURI. IT WILL BE DURING THIS INITIAL PHASE WHEN ISOLATED STORMS ARE PRESENT THAT THE TORNADIC POTENTIAL WILL BE GREATEST. WITHIN A COUPLE OF HOURS THE STORMS SHOULD EVOLVE INTO SHORT LINE SEGMENTS AND THEN EVENTUALLY INTO A SQUALL LINE WHERE DAMAGING WINDS...LARGE HAIL...AND VERY HEAVY RAINS WILL BE MOST LIKELY. THE SEVERE POTENTIAL SHOULD END BY LATE EVENING AS THE CONVECTIVE LINE MOVES SOUTHEAST AND OUT OF THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS MAY BE POSSIBLE LATE WEDNESDAY NIGHT INTO THURSDAY AND AGAIN OVER THE WEEKEND. WHILE SEVERE WEATHER IS NOT EXPECTED WEDNESDAY NIGHT AND THURSDAY IT IS TOO SOON TO DETERMINE THE SEVERE WEATHER THREAT FOR THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING PRIMARILY FOR AREAS SOUTH OF A KANSAS CITY TO MACON LINE.
In the hours before
Local storm report, Jun 8, 5:29 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
529 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HEAVY RAIN OVERLAND PARK 38.91N 94.68W
06/08/2010 M1.60 INCH JOHNSON KS CO-OP OBSERVER
HEAVY RAIN IN PAST HOUR WAS MEASURED AT 1.60 INCHES.
&&
MJULYLocal storm report, Jun 8, 5:48 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
548 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST RAYMORE 38.81N 94.46W
06/08/2010 E60 MPH CASS MO NWS EMPLOYEE
&&
MJULYLocal storm report, Jun 8, 5:55 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
555 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND GST RAYMORE 38.81N 94.46W
06/08/2010 E60.00 MPH CASS MO NWS EMPLOYEE
&&
MJULYLocal storm report, Jun 8, 6:06 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
606 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND DMG HARRISONVILLE 38.66N 94.35W
06/08/2010 CASS MO TRAINED SPOTTER
LARGE TREE WAS REPORTED DOWN.
&&
MJULYLocal storm report, Jun 8, 6:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
612 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM FLASH FLOOD 4 SW LEAWOOD 38.87N 94.68W
06/08/2010 JOHNSON KS BROADCAST MEDIA
WATER 3 FEET DEEP NEAR MISSION RD AND 127TH.
&&
NRRLocal storm report, Jun 8, 6:16 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
616 PM CDT TUE JUN 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM FLASH FLOOD KANSAS CITY 39.12N 94.55W
06/08/2010 JACKSON MO LAW ENFORCEMENT
MAJOR FLOODING REPORTED ALONG HIGHWAY 79 INTO THE PLAZA.
&&
MJULYThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 7:41 PM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 76 days |
| Jun 8, 10:34 AM CDT | High Wind Warning | EAX | Lafayette, Saline | 86 min |
| Jun 8, 10:56 AM CDT | River Flood Warning | EAX | Chariton, Macon | 22 hr |
| Jun 8, 2:55 PM CDT | Flash Flood Watch | EAX | Bates, Cass, Cooper, Henry, Howard, Jackson and 4 more | 10 hr |
| Jun 8, 4:05 PM CDT | River Flood Warning | EAX | Andrew, Nodaway | 9 hr |
| Jun 8, 4:23 PM CDT | Special Weather Statement | EAX | Cass, Jackson | 52 min |
| Jun 8, 4:29 PM CDT | Areal Flood Advisory | EAX | Cass, Jackson | 6 hr |
| Jun 8, 4:37 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 38 min |
| Jun 8, 4:45 PM CDT | Flash Flood Warning | EAX | Cass, Jackson | 6 hr |
| Jun 8, 5:12 PM CDT | River Flood Warning | EAX | Jackson | 4 hr |
| Jun 8, 5:13 PM CDT | Special Weather Statement | EAX | Johnson, Lafayette | 47 min |
| Jun 8, 5:39 PM CDT | Tornado Warning | EAX | Cass | 21 min |
| Jun 8, 6:06 PM CDT | Flash Flood Warning | EAX | Carroll, Lafayette, Ray, Saline | 6 hr |
| Jun 8, 6:13 PM CDT | Flash Flood Warning | EAX | Henry, Johnson | 6 hr |
| Jun 8, 6:26 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 35 hr |
| Jun 8, 6:26 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 51 hr |
| Jun 8, 6:56 PM CDT | Special Weather Statement | EAX | Johnson | 34 min |
| Jun 8, 6:58 PM CDT | Flash Flood Warning | EAX | Chariton, Howard, Randolph, Saline | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.